Option+ Cold & Flu Day and Night Combo Pack
Pharmacy For Life

Option+ Cold & Flu Day and Night Combo Pack

Regular price $11.99 $0.00

Convenience Pack. Daytime 16 Capsules. Night Time 8 Capsules. 

Day: Relieves Headache, Fever, Minor aches and pains, Dry cough, Nasal Congestion

Night: Relieves Headache, Fever, Minor Aches and Pains, Dry Cough, Nasal Congestion, Sneezing, Runny Nose

Active Ingredients:

Orange Day Capsule: Acetaminophen 325mg, Dextromethorphan Hydrobromide 15mg, Pseudoephedrine Hydrochloride 30mg

Green Night Capsule: Acetaminophen 325mg, Dextromethorphan hydrobromide 15mg, Doxylamine Succinate 6.25mg, Pseudoephedrine Hydrochloride 30mg.

Inactive Ingredients: D&C Yellow No. 10 (night) FD&C Blue No. 1 (night), FD&C Red No. 40 (day), FD&C Yellow No. 6 (day) gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol, soy lecithin, titanium dioxide.

Uses: Day: Relieves headache, fever, minor aches and pains, dry cough, nasal congestion. Night: headache, fever, minor aches and pains, dry cough, nasal congestion, sneezing, runny nose.

Warnings: Allergy Alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Liver Warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage ma include yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. 

Do not use with any other drug containing acetaminophen, the other medicinal ingredients or other cough/cold drugs, if you are allergic to acetaminophen or any other ingredients in this product, if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, with monoamine oxidase inhibitors (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI.

Ask a doctor or pharmacist before use if you take the blood thinning drug warfarin, sedatives, tranquilizers, are pregnant or breastfeeding, have heart or thyroid disease, high blood pressure, diabetes, liver or kidney disease, glaucoma, difficulty urinating due to enlarged prostate, persistent cough such as occurs with smoking, asthma, emphysema, cough with excessive mucous, difficulty breathing, other chronic lung conditions. These could be signs of a serious condition. 

When using this product: avoid alcohol, for night capsules only drowsiness may occur, do not drive or engage in activities requiring alertness, excitability may occur, especially in children.

Stop Use and ask a doctor if pain lasts more than 5 days, fever lasts more than 3 days, symptoms worsen or are accompanied by high fever (>38C), you have persistent headache, you develop nervousness, dizziness or sleeplessness. 

Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right way. Quick medical attention is critical even if you do not notice any signs or symptoms. 

Directions: Adults and children 12 years or older. Day: Take 1 orange capsule every 4 to 6 hours. If no relief, take 2 capsules at next dose. Night: Take 1 or 2 green capsules at bedtime. Do not take more than 8 capsules in 24 hours. Do not take more than directed (see liver warnings)